Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ForeverUnwanted

Member
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ForeverUnwanted

  • Rank
    New Member
  • Birthday 01/11/1990

Profile Information

  • Location
    nj
  • Interests
    darkwave, synthpop, electronic, ebm, 80's, so called "gothic" music.
  1. im getting out of school around june 20th.. i dont know if i should start accutane as soon as possible or just start it when im out of school. right now my skin is pretty broken out.. i dont get many pimples but all the whiteheads and blackheads are pushed towards the surface.. i HATE all the whiteheads.. theyre everywhere. my dermatologist gave me tazorac with duac a few months ago and that ruined my skin.. it brought everything up and irratated my face by making it really dry and red.. im sti
  2. just went to my dermatologist today... apparently the tazorac aggravated my face soo much and its very irratated.. im not using it anymore and got a new antibiotic.. dioxycline or something and i get to use differin again the tazorac got my face soo irratated that it dried out my skin horribly and made me break out more
  3. im a 15yr old female and ive been getting acne ever since i was in elementry school. i know im at that age where hormones go all crazy and stuff like that.. but i cant stand having acne... ive used many over the counter treatments and washes.. nothing helped.. ive been on differin, proactiv, benzaclin, retin a micro .1%, minocycline for a long time... and now my dermatologist perscribed me duac 5% to use in the morning, tazorac .1% at night time and i have to take 250 mg of zithromax daily..
  4. im on it now.. im entering my 6th week of using it.. i use tazorac at night, duac in the morning and i take zithromax once daily. my face looks worse because of the tazorac and its not improving... its bringing everything to the surface of my skin but not getting rid of them.. mostly just whiteheads its gross. im trying to go on accutane because tazorac isnt doing anything but making me look like shit. my face is also VERY sensitive and it gets reallly red and dry.. this morning it hurt sooo m
×